Approximation by modified Szász operators

Mazhar, Syed Mohammad and Totik, Vilmos: Approximation by modified Szász operators. Acta scientiarum mathematicarum, (49). pp. 257-269. (1985)

[img] Cikk, tanulmány, mű
math_049_257-269.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 49
Page Range: pp. 257-269
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 269. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/15065

Actions (login required)

View Item View Item